Does taking vitamin B3 really cause blindness? It seems that there is little information sharing about consuming vitamin B3 in excess of the prescribed amount. Can lead to blindness Let’s take a look at the facts on this subject better.
How does vitamin B3 cause blindness?
Eating more vitamin B3 (Niacin) can lead to blindness. Many people are unaware that their intake of vitamin B3 (niacin) exceeds or exceeds the recommended daily allowance (RDA) of 6-19 mg per day. Can lead to serious symptoms in the eyes There is swelling of the retina But if not treated promptly It can cause permanent eye damage. Or be blind for the rest of your life.
Some people take vitamin B3 to reduce high blood cholesterol. Some people use it to help tone or lighten the skin, and worse, vitamin B3 injections to lighten the skin.
Research data in the Journal of VitreoRetinal Diseases indicates that self-administration of niacin can damage the cells in a patient’s eye. This results in edema in the retina. But experts report that stopping taking this vitamin in time made symptoms go away.
Therefore, before considering choosing to eat vitamin B3, you must consult with your doctor. Take into account the appropriate dosage Before deciding to take any nutritional supplement Including vitamin B3 and multi-vitamins as well